# SDR ASAA2013052294873

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,022 hours, 6,541 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 721101A1
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B WILL NOT ENGAGE IN CMD OR CWS.  ACFT GROUNDED.  REF WDM 22-11-12 FOUND F/OS S232 A/P DISC SWITCH INOP.  REPLACED S232 SWITCH REF MM 22-11-41, OPS CHECK NORMAL.
